# SDR USAA2010092792120

- Difficulty date: September 9, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112223200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON FITTING AT FORWARD ENTRY DOOR CUTOUT AT FORWARD LOWER CORNER FR16, S23L.  REPLACED FITTING AT FORWARD ENTRY DOOR CUTOUT AT FORWARD LOWER CORNER FR16, S23L IAW A320 SRM 51-72-11.
